# SDR UPS96220627

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING, NR 4 SLAT L/E RIB IS CRACKED AT BOTTOM 8 INCHES I/B OF O/B END.  REMOVED DAMAGED AREA PER SRM 57-50-3, FIG 9, FAB AND INSTALLED DOUBLER PER SRM 57-50-3 FIG 9.
